Could N-allyl tryptamines be dangerous?

cj187

Bluelighter
Joined
Dec 1, 2015
Messages
625
Location
I'm somewhere where I don't know where I am
I tried 5-MeO-MALT a few times and I felt like it may have had some persisting effects in the days afterward. Some mental fuzziness and a general feeling of not feeling quite right. I couldn't find any reports of other people experiencing the same thing, so I decided that I must have been imagining it. Yesterday I took some DALT and today I still feel weird mentally and physically. I don't normally feel like this after using other tryptamines. But again, I looked at all the trip reports and nobody else has reported any lasting side effects. I also tried MALT one time, and something about that seemed off to me too, though I don't remember if there were any lasting side effects.

Is there any known reason why n-allyl tryptamines might be able to cause some kind of lasting physical damage? Honestly it might just be all in my head, but I feel like it's worth mentioning in case others have noticed the same thing.
 

Phobos

Bluelighter
Joined
Oct 5, 2010
Messages
497
What kind of physical damage did you have from using N-allyl tryptamines?
What dosages did you take?
Where you sleep deprived?
 

cj187

Bluelighter
Joined
Dec 1, 2015
Messages
625
Location
I'm somewhere where I don't know where I am
I feel mentally cloudy and a little light headed, a little weak and shaky. During the trip I felt like I had a fever, then today I woke up feeling hot and thought my air conditioner was broken even though the temperature in my house is normal. I have a mild headache now, and I noticed I noticed intermittent headaches for a few weeks after I took the 5-MeO-MALT. I can't say conclusively that there was a toxic effect but the possible side effects I've noticed are enough to make me not want to use them again.

The dosages I took were in the normal range. I tool 138mg of DALT orally. When I took 5-MeO-MALT I vaporized at most 10mg. I wasn't sleep deprived.
 

sekio

Moderator: N&PD
Staff member
Joined
Sep 14, 2009
Messages
19,449
Location
streets of simcity
DPT gave me very strange effects on blood pressure, caused fainting and general malaise, but nothing permanent

given that DALT etc are not expected to be reactive / persistent and are "probably" just 5ht agonists, I expect it's psychological damage more than physical... remember some people to this day are convinced that LSD can cause permanent damage despite no evidence it persists in the body...
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
38,084
Location
Shadowmeister v0
A user in PD got what seems to possibly be rhabdomyolysis from 4-HO-DPT, you probably saw that discussion as it happened within the past 12 hours or something. Which is an n-propyl tryptamine, not an n-allyl. But it is possible that moving away from n-methyl makes tryptamines more dangerous. Also, though, the 5-MeO tryptamines are known for bodyload.
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
38,084
Location
Shadowmeister v0
I know I'm just saying, one user almost certainly did, from 4-HO-DPT at 120mg (went to the hospital, muscle weakness, very dark urine, etc).
 

sekio

Moderator: N&PD
Staff member
Joined
Sep 14, 2009
Messages
19,449
Location
streets of simcity
Sure, but is that caused by the drug itself, or overexertion/uncontrolled behaviour? I've had rhabdo before but it was from struggling valiantly against 4-point restraints for the better part of a few hours.
 

Xorkoth

Sr. Moderator: PD, TR, TDS, P&S
Staff member
Joined
Feb 8, 2006
Messages
38,084
Location
Shadowmeister v0
His report states that he took it and started feeling the symptoms, there is no mention of physical exertion and in fact most people when taking high doses of tryptamines are laying down with their eyes closed which I believe is the case with this user (post linked to below). He was not experiencing uncontrolled behavior.

 
Top